# SDR DALA2022050603172

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 65,254 hours, 21,249 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 PRINTER INOP. NOTICED ELECTRICAL SMELL COMING FROM PRINTER. CORRECTIVE ACTION: PULLED C/B G5, REMOVED PRINTER AND PERFORMED B757 NO GO ODI PREVENTION CHECKLIST. VERIFIED SMELL ELIMINATED FROM PRINTER. INSTALLED NEW PRINTER PER B757 AMM 31-35-06. OP'S GOOD. (8845878)
